# SDR AU010026

- Difficulty date: January 12, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 8011 · Engine Starter
- Part: Clamp
- Part number: 9702038
- Condition: Failed
- Location: Starter
- Part time: 9,801 cycles
- Component: Starter, Ge, CF680C2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE STARTER CLAMP BROKEN AND STARTER LOOSE. SEAL CUT.
